# SDR SIMA202003096003

- Difficulty date: March 6, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 39,037 hours, 33,236 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY LIGHT INOP-C/A-RAR SERVICE DOOR EMERGENCY LIGHT IAW 33-50-10-000-801-A AND 33-50-10-400-801-A. OPS CHECK GOOD. NO FURTHER DEFECTS FOUND AT THIS TIME. END.
